On a multisection style binomial summation identity for Ffibonacci numbers

B. Moser. On a multisection style binomial summation identity for Ffibonacci numbers. International Journal of Contemporary Mathematical Sciences, volume 9, number 4, pages 175-186, 3, 2014.

Autoren
  • Bernhard Moser
TypArtikel
JournalInternational Journal of Contemporary Mathematical Sciences
VerlagHIKARI Ltd
Nummer4
Band9
ISSN1312-7586
Monat3
Jahr2014
Seiten175-186
Abstract

A lattice path enumeration approach is exploited in order to derive a binomial summation formula for the number of paths in the lattice (0; 1; : : : ; d) with start 0 and n steps. This approach reveals multisection style binomial summation identitities and, particularly, a novel relation-ship between Fibonacci numbers and the Pascal triangle.